# SDR COMA9520399

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN1745A
- Condition: Missing
- Location: Nlg
- Component: Ozone, 54510431
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG INTRANSIT LIGHT REMAINED ON AFTER LANDING GEAR RETRACTED.  FOUND TWO OF THE THREE BOLTS THAT ATTACH THE NLG UP LOCK CAM, MISSING.  REPLACED BOLTS AND ACFT RETURNED TO SERVICE.
